T Nation

Noob on TRT, Need Some Help


#1

I am 37 years old. I'm overweight and feel sluggish all the time. I never want to go anywhere or do anything. I lost all interest in sex as well.

I had my testosterone levels checked and they were very low. I've been on different doses and types of test for about a year now. I started on enan, then went to axiron, now I'm on cyp.

Nothing seemed to really raise my levels much though. I was on 200 mgs of cyp every other week, and I got tested and my levels were only at 123. So my Dr told me to switch to once a week injections. After a few weeks of the once a week injections, I got tested again and all of a sudden my levels were over 1400!

Now my Dr wants me to go back to every other week injections. How is this much of a jump possible? I don't really feel any better. Is it possible the lab screwed up? Is this normal?

I would appreciate any help you guys could give me. I am lost as to why my levels went up so high.


#2

anybody?


#3

No offense but you're going to be flamed with a question like this. I have been on TRT for about 6 months and a reader here for about the same amount of time. Never posted before but found myself compelled to respond to yours. Started out just like you except on Androgel. There is an incredible amount of information available to you here that will truely get you on the right path. Your way off right now. Take the time to read what is already available.

Read the stickies which are the first 5 or 6 forum posts. Your answers are all there, clearly explained. In 6 months I was able to get my TRT dialed in easliy without asking a single question. I doubt you will get any other response than this based on the simplicity of your question. That may sound insulting and I don't mean it to be, but after your read and spend time on this site, you will come to that conclusion yourself.


#4

Why cant you just answer my question instead of being condescending and snooty?

I am a complete noob and I don't understand a lot of the stuff I've read on here. Why is it so hard to simply answer the very basic questions I've asked if you already know the answers?

If you don't want to help me, then thats fine. Thank you for your time.


#5

richard - please read through all of the sticky threads at the top of this forum. they will answer all of your questions plus some you don't even know you should be asking.

then scan through some of the other posts here to get a feel for this forum.

after that come back to this thread and provide us with the extra information needed and ask us what parts of the advice you would like clarified.

Mark was being extremely polite, tactful, and helpful.


#6

I did read through some posts on the first page of the forum. Thanks for the responses.

My question is, is it normal to jump from a 123 level to over 1400 simply by going from every other week injections to weekly injections?

Also, is it possible for the lab to have messed up and gave a false high level?

I'm sorry if this has already been posted but I didn't see the specific issue I addressed. There are tens of thousands of posts in this forum and I don't have time to read them all, so it's possible that I may have missed a post that already answered my question.


#7

you really need to read through all of the stickies... the ones stuck at the top of the forum, not all 10,000 individual forum posts.

to answer your questions:
yes, it can be.
yes, that is a possibility.

do you remember reading the portions about how the timing between your last injection and your blood draw can have a dramatic impact on your test results? you didn't provide any information on timing.

what about all of the portions that talk about how much weekly or biweekly shots can cause huge swings in T levels?


#8

Yep, read the stickies.

I was going to say "starting with..." but they're all important. Start wherever you want, and read 'em all. With any luck, HRT won't be the answer you are looking for, and it shouldn't be at 37.


#9

yes I did read those parts in the sticky. I just didn't realize that I could get that big of a jump from 123 to over 1400.

My last injection was 200mg of cyp on thursday, and I had my blood drawn 5 days later on tuesday. I've never had levels that high in the last year I've been on test. I just don't understand how it could have jumped up so drastically.

If Im supposed to take 200 mgs every other week now, would it be better to take 50mgs every 3 days?

Also, I still have a few bottles of Axiron left. Would it be a good idea to use it along with the cyp?


#10

Are you talking about hgh?

I realize I'm new here, but why does everyone speak in codes and act like they are reluctant to give out any information?


#11

Not suprising given there were were only 5 days since you injected 200mg. Another 5 days later would have been a completely different story. Read up on half-lives. You won't get accurate readings until you inject more frequently and get blood consistently drawn mid-end of the injection cycle.

Yes - as others have pointed out this is contained in the stickies.

Edit: FYI - I am currently injecting approximately 50 mg every 3 days, and my levels have been consistently in the 800-900 range tested the day of injection (before the injection of course).

No.

Bottom line is you need to inject more frequently and give some time for your levels to stabilize before jumping to conclusions.


#12

Because most of the people that post here have bothered to put in the legwork to educate themselves instead of having everything spoonfed to them. We try not to let people dumb down the board too much, but sometimes it happens.

Did you really post your OP then bump it 20 minutes later because you hadn't gotten any responses? For fucks sake.

To answer your question simply: The huge jumps were a result of lab timing. If you put something into your body, then test its concentration 2 weeks later, how much do you think is going to be left? It doesn't just stay there indeterminately.

When you switched to once a week, you probably got them tested at the proper time. Which indicated your value.

Basically, the values are useless without putting them into perspective from when you last administered your dose.

Either that or you fucked up giving yourself the shot. Could be a possibility.


#13

Ok Balla, I just asked a couple questions. I didn't realize that would be a problem. Feel free to "dumb it down" with me because as I have already stated, I am a noob to all of this and I don't understand a lot of the stuff I have read here. If you would have taken the time to look at my join date you would see that I joined this forum several months ago and I have read a lot in that time. I made my first post yesterday because I still had some questions. Is that ok?

I have never before seen a forum so full of people reluctant to give out any info or advice to those seeking it. It's almost comical. You take the time to reply to my thread just so you can basically tell me that you won't help me and to find it out on my own, lol.

Ok, thanks for the help man. I really appreciate it.


#14

self empowerment is important. you have to be your own champion and spend the time to dig through all of the forums, posts, chaff, etc. to find the little kernels of truth that apply to your case.

the timing answer you provided was vague. the first test result of 123 Total T was 5 days after your injection of 200mg T-Cyp? what about your second test of 1400, or was that the test result 5 days after your 200mg T-Cyp injection?

I am not trying to jump all over you, but you say you have read the stickies, but then you ignore the advice to new guys thread about the type of details that we need to know about you in order to offer advice. you then post questions which are covered multiple times in the stickies, and then when asked questions, you provide partial incomplete answers.

we are happy to help, but you need to help us help you.


#15

I did answer your question you halfwit...god and you're 37? I thought you were before that whole entitled generation where you are a unique snowflake and everything should be served to you on a silver platter...